CSpace
一类具有渐近线性项的奇异边值问题的正解英文
冯伟杰1; 刘希玉2
2001
Source Publication应用泛函分析学报
ISSN1009-1327
Volume3Issue:1Pages:1
Abstract讨论一类具有渐近线性项的奇异边值问题.利用锥拉压不动点定理,获得了其正解的存在性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39806
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.山东师范大学
Recommended Citation
GB/T 7714
冯伟杰,刘希玉. 一类具有渐近线性项的奇异边值问题的正解英文[J]. 应用泛函分析学报,2001,3(1):1.
APA 冯伟杰,&刘希玉.(2001).一类具有渐近线性项的奇异边值问题的正解英文.应用泛函分析学报,3(1),1.
MLA 冯伟杰,et al."一类具有渐近线性项的奇异边值问题的正解英文".应用泛函分析学报 3.1(2001):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[冯伟杰]'s Articles
[刘希玉]'s Articles
Baidu academic
Similar articles in Baidu academic
[冯伟杰]'s Articles
[刘希玉]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[冯伟杰]'s Articles
[刘希玉]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.